# SDR COMA9660076

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAC16124
- Condition: Cut
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 3 HYDRAULIC SYSTEM LOST ALL FLUID IN CRUISE FLIGHT.  REPLACED O-RING.
